# SDR HAIGJQR0187

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98W
- Make and model: Bell 212
- Aircraft serial: 35100
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Coupling
- Part number: 212040688003S
- Condition: Pitted
- Location: Eng/Xmsn
- Part time: 782 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING BEYOND LIMITS. REPLACED WITH NEW PART FROM BHT
